# SDR AALA20030788

- Difficulty date: July 22, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1539 - MIA-SFO - WEATHER RADAR INOPERATIVE.  AIRCRAFT RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR TRANSCEIVER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
